# SDR AALA202304059740

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A320*
- Aircraft serial: 3993
- Aircraft time: 46,596 hours, 17,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L ARMING LEVER LOOSE AND WIGGLES DUE TO A LOOSE NUT.  MAINTENANCE TIGHTENED NUT ON ARMING LEVER ON 3L DOOR AS REQUIRED.
